# SDR SWAA092873

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 15,214 hours, 8,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W41442
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FWD EEPLS INOP BETWEEN ROW 1 TO ROW 4.  REPAIRED WIRE PER MM.
